Skip to Main Content (Press Enter)

Logo UNIRC
  • ×
  • Home
  • Degrees
  • Courses
  • Jobs
  • People
  • Outputs
  • Organizations
  • Projects
  • Expertise & Skills
  • Equipment

UNI-FIND
Logo UNIRC

|

UNI-FIND

unirc.it
  • ×
  • Home
  • Degrees
  • Courses
  • Jobs
  • People
  • Outputs
  • Organizations
  • Projects
  • Expertise & Skills
  • Equipment
  1. Outputs

Multiplicity of Solutions for Non-Homogeneous Neumann Problems in Orlicz-Sobolev Spaces

Academic Article
Publication Date:
2017
Short description:
Multiplicity of Solutions for Non-Homogeneous Neumann Problems in Orlicz-Sobolev Spaces / Ferrara, M., Heidarkhani, S., Caristi, G., Henderson, J., Salari, A.. - In: ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 1072-6691. - 2017:215(2017), pp. 1-23.
abstract:
This article concerns the existence of non-trivial weak solutions for a class of non-homogeneous Neumann problems. The approach is through variational methods and critical point theory in Orlicz-Sobolev spaces. We investigate the existence of two solutions for the problem under some algebraic conditions with the classical Ambrosetti-Rabinowitz condition on the nonlinear term and using a consequence of the local minimum theorem due to Bonanno and mountain pass theorem. Furthermore, by combining two algebraic conditions on the nonlinear term and employing two consequences of the local minimum theorem due Bonanno we ensure the existence of two solutions, by applying the mountain pass theorem of Pucci and Serrin, we set up the existence of the third solution for the problem
Iris type:
1.1 Articolo in rivista
List of contributors:
Ferrara, Massimiliano; Heidarkhani, S; Caristi, G; Henderson, J; Salari, A
Authors of the University:
FERRARA Massimiliano
Handle:
https://iris.unirc.it/handle/20.500.12318/6772
Published in:
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS
Journal
  • Overview

Overview

URL

http://ejde.math.txstate.edu
  • Use of cookies

Powered by VIVO | Designed by Cineca | 26.10.0.0